Siberian Journal of Pure and Applied Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2017, Volume 17, Issue 4, Pages 79–93 (Mi vngu457)  

Linear complementarity procedures in quadratic programming

V. I. Shmyrevab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: We propose a new approach to consideration of quadratic programming methods, based on the general scheme of suboptimization. The quadratic programming problem is interpreted as a particular case of the linear complementarity problem. Thus, algorithms can be regarded as a natural generalization of the simplex-method.

Keywords: quadratic programming, algorithm, linear complementarity, simplex-method.

DOI: https://doi.org/10.17377/PAM.2017.17.8

Full text: PDF file (156 kB)
References: PDF file   HTML file

UDC: 519.865.3
Received: 08.12.2016

Citation: V. I. Shmyrev, “Linear complementarity procedures in quadratic programming”, Sib. J. Pure and Appl. Math., 17:4 (2017), 79–93

Citation in format AMSBIB
\Bibitem{Shm17}
\by V.~I.~Shmyrev
\paper Linear complementarity procedures in quadratic programming
\jour Sib. J. Pure and Appl. Math.
\yr 2017
\vol 17
\issue 4
\pages 79--93
\mathnet{http://mi.mathnet.ru/vngu457}
\crossref{https://doi.org/10.17377/PAM.2017.17.8}


Linking options:
  • http://mi.mathnet.ru/eng/vngu457
  • http://mi.mathnet.ru/eng/vngu/v17/i4/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал чистой и прикладной математики
    Number of views:
    This page:91
    Full text:19
    References:9
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021